| Catalog Number |
45-650 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2023-19253.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Patient reported left side "capsular contracture baker grade iii".Healthcare professional confirmed the event.Patient reported later device was "way too big which made the breast pocket way too big, resulting in patient having to take time to heal prior to replacing".Device has been explanted.